Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734299.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Ulrich bundles on ruled surfaces
Authors:Aprodu, Marian; Costa, Laura; Miró-Roig, Rosa María
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Journal of Pure and Applied Algebra
Journal Abbrev.:J. Pure Appl. Algebra
Volume:222
Issue / Number:1
Start Page:131
End Page:138
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.jpaa.2017.03.007
URL:https://doi.org/10.1016/j.jpaa.2017.03.007
URL:https://arxiv.org/abs/1609.08340
Full Text:
You have privileges to view the following file(s):
Aprodu_Ulrich bundles on ruled_oa_2018.pdf  [136,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.